# SDR EE4Y2012101000294

- Difficulty date: October 2, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 22,438 hours, 10,785 cycles
- Engine: Iae V2524A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D55471127201RH
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND VERTICAL STABILIZER, RUDDER RT EXTERNAL SKIN BULGED AT NR 7 POSITION HINGE.  THE SKIN WAS REPAIRED IAW 70567897/006 .
